MathSciNet Relay Station
MathSciNet bibliographic data
MR2856572 54H25 (47H10)
Aydi, Hassen Fixed point results for weakly contractive mappings in ordered partial metric spaces. J. Adv. Math. Stud. 4 (2011), no. 2, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement